The optimal 2-points quadrature formulas of open type are derived and the error estimates in terms of a variety of norms involving the second derivative are considered. Also, the corrected formulas of the optimal quadrature rules are obtained.
Digital Object Identifier (DOI)
Baboş, Alina and Maria Acu, Ana
"Note on Corrected Optimal Quadrature Formulas in Sense Nikolski,"
Applied Mathematics & Information Sciences: Vol. 09
, Article 62.
Available at: https://dc.naturalspublishing.com/amis/vol09/iss3/62